# SDR SWAA2024040963568

- Difficulty date: March 14, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BREAK ASSY PANEL LOCATED BETWEEN BS 540 AND BL0 TO RBL24.75 AT FWD CARGO COMPARTMENT 2024-176925 LOCATED BETWEEN BS540 AND BL0 TO RBL24.75 AT CENTER SECTION.  REPLACED BREAK ASSY PANEL(CHANNEL) LOCATED BETWEEN BS 540 AND BL0 TO RBL 24.75 AT CENTER SECTION IAW SRM 51-40-02-0G-0, SRM 51-10-02-0G-0, PARAGRAPH 9, AND DWG 143A0060, SHEET 46, REV-.
